Hail, Jack
- When
- March 29, 8:30 AM CST
- Where
- Jack County, 1 mi S of Bryson
- Measured
- 1.75 in hail
- Property damage
- $5,000
- Reported by
- Park/Forest Service
- Coordinates
- 33.156, -98.380
Golfball-sized hail was reported along County Road 1191.
An upper low pressure system situated to the west brought large scale lift to north Texas. Southerly winds brought deep rich moisture from the Gulf of Mexico.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS FWD wrote it up.
An upper low pressure system situated to the west brought large scale lift to north Texas. Southerly winds brought deep rich moisture from the Gulf of Mexico. These and other factors caused numerous thunderstorms to develop. Widespread flooding and wind damage followed, as well as a few tornadoes.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Mar 29, 6:13 AM CST, 2 hours 17 minutes earlier.
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE FORT WORTH TX 713 AM CDT THU MAR 29 2007 ...STRONG TO SEVERE THUNDERSTORMS AND HEAVY RAINFALL EXPECTED ACROSS PORTIONS OF NORTH TEXAS TODAY... .UPDATE... HAVE ISSUED A QUICK UPDATE TO INCREASE POPS TO LOW END SLIGHT CHANCE CATEGORY /15 POPS/ IN OUR EASTERN ZONES THIS MORNING. VERY LIGHT RAIN AND SPRINKLES CONTINUE TO DEVELOP ALONG OUTFLOW BOUNDARY FROM DECAYING SQUALL LINE TO OUR WEST. UPDATES ALREADY AVAILABLE. SCHULTZ && .AVIATION.../ISSUED 630 AM CDT THU MAR 29 2007/ A FEW AVIATION WEATHER CONCERNS THROUGH FRIDAY MORNING. FIRST OFF WILL BE MVFR CEILINGS THROUGH ABOUT MIDDAY MUCH LIKE THE LAST SEVERAL DAYS. CEILINGS SHOULD LIFT ABOVE 3000 FT BY MID AFTERNOON AND REMAIN ABOVE 3000 FT DURING THE EVENING. CEILINGS SHOULD BECOME MVFR AFTER 06Z. THE NEXT CHALLENGE WILL BE THE TIMING OF THUNDERSTORMS. FOR NOW IT APPEARS THE CURRENT REMNANT STORMS FROM NEAR WICHITA FALLS TO ABILENE WILL CONTINUE WEAKEN AS THEY MOVE NORTHEAST. HOWEVER...SOME LIGHT RAIN DEVELOPING ALONG THE EASTWARD MOVING OUTFLOW WILL DAMPEN THE METROPLEX AIRPORTS IN THE NEXT COUPLE OF HOURS. DONT EXPECT ANY STORMS THROUGH MIDDAY. WE DO EXPECT STORM FORMATION ON THE DRY LINE THIS AFTERNOON. HOWEVER...CLOUD COVER MAY SLOW DEVELOPMENT. STORMS SHOULD MARCH EAST DURING THE LATE AFTERNOON/EVENING AND CHANCES WILL INCREASE AT THE TAF SITES AROUND 00Z AND PEAK FROM LATE EVENING THROUGH THE OVERNIGHT HOURS. SOUTH TO SOUTHEAST WINDS WILL PREVAIL THROUGH FRIDAY MORNING BETWEEN 11 AND 15 KNOTS ALONG WITH SOME HIGHER GUSTS DURING THE DAY. && .DISCUSSION.../ISSUED 327 AM CDT THU MAR 29 2007/ DRYLINE/COLD FRONT HAS FORCED A LINEAR SYSTEM TO OUR WEST...FROM PORTIONS OF SOUTH DAKOTA TO WEST OF ABILENE. THE SOUTHERN END OF THE LINE HAS SHOWN SOME SIGNS OF BREAKING UP AS WELL AS ACCELERATION. CURRENT EXTRAPOLATION TAKES THE LINE /OR ITS REMNANTS/ INTO OUR WESTERN CWA BY 11Z /6AM/. WE WILL CONTINUE TO MONITOR RADAR TRENDS AND ADJUST POPS THIS MORNING SHORTLY BEFORE PACKAGE ISSUANCE. SATELLITE TRENDS ALSO INDICATE THE CLOUD SHIELD ASSOCIATED WITH THIS LINEAR CONVECTION HAS BLOSSOMED OVER THE LAST SEVERAL HOURS. TODAYS SEVERE WEATHER EPISODE TO OUR WEST WILL HINGE /IN PART/ ON HOW QUICKLY THIS CLOUD SHIELD VACATES AREAS ALONG THE DRYLINE. NAM AND GFS ARE IN REMARKABLY GOOD AGREEMENT OF DRYLINE POSITION THIS AFTERNOON...WHICH IS PROGGED TO RUN FROM FAR NW OK...TO CHILDRESS...TO JUST EAST OF SAN ANGELO. WITH AT LEAST SOME INSOLATION AND DESTABILIZATION...STORMS ARE EXPECTED TO FIRE ALONG AND AHEAD OF THE DRYLINE THIS AFTERNOON. AS YESTERDAY...WE EXPECT STORM MOTION TO BE NORTH/NORTHEAST. THIS WILL PLACE OUR WESTERN THIRD OF THE CWA UNDER THE GUN FOR SEVERE WEATHER THIS AFTERNOON. 0-6KM SHEAR OF 40-45KTS /AND 500MB FLOW OF 45-50KTS/ OVER OUR WESTERN CWA WILL BE SUFFICIENT FOR DISCRETE CELLS...ALONG WITH ML CAPE IN EXCESS OF 2000J/KG. ACROSS OUR WESTERN/SOUTHWESTERN CWA...0-1KM SHEAR OF 25-30KTS WILL COMBINE WITH 0-1KM AND 0-3KM ENVIRONMENTAL HELICITIES OF 200-250 M2/S2 AND 0-1KM CAPE IN EXCESS OF 1500J/KG TO WARRANT AT LEAST AN ISOLATED TORNADO THREAT. THE PERSISTENT SOUTHEAST SFC WIND WILL LOCALLY INCREASE LOW LEVEL HELICITIES WITH ANY DEVIANT STORMS OFF THE DRYLINE. THE GREATEST THREAT OF ISOLATED TORNADOES WILL BE ALONG AND WEST OF A JACKSBORO TO GATESVILLE LINE. LARGE HAIL AND DAMAGING WINDS WILL ALSO BE HAZARDS ACCOMPANYING TODAYS STORMS. IN ADDITION TO THE SEVERE WEATHER THREAT...HEAVY RAINFALL WILL BE LIKELY AND MAY RESULT IN LOCALIZED FLOODING. AS THE EVENING PROGRESSES...THE COLD FRONT/DRYLINE IS EXPECTED TO FORCE LINEAR CONVECTION WHICH MAY RESULT IN TRAINING. COLD FRONT WILL STALL OUT ACROSS THE REGION FRIDAY AS A SHORTWAVE MOVES INTO WEST TEXAS...FIRING ANOTHER ROUND OF THUNDERSTORMS IN THE AFTERNOON. INVERTED SFC TROUGH/DEVELOPING SFC LOW WILL MOVE ALONG THE RED RIVER FRIDAY AFTERNOON...BACKING SFC WINDS AND ENHANCING LOW LEVEL CONVERGENCE. CURRENT SHEAR PROFILES FOR FRIDAY AFTERNOON/EVENING ARE STRONGER THAN TODAY...WITH A ROARING /45-50KTS/ LOW LEVEL JET AND 0-6KM SHEAR OF 45-50KTS. LOW LEVEL CAPE AROUND 1000J/KG AND ENVIRONMENTAL HELICITIES IN EXCESS OF 300 M2/S2 WOULD SUPPORT ROTATING STORMS AND AN ISOLATED TORNADO THREAT LATE FRI AFTERNOON/EARLY FRI EVENING. HOWEVER...EFFECTS OF ANY LINGERING CONVECTION FROM TODAY...WORKING-OVER OF THE ATMOSPHERE...AND MESOSCALE FEATURES COULD CHANGE THE SEVERE WEATHER THREATS FOR FRIDAY. SOME THUNDERSTORMS WILL LINGER ON SATURDAY...BUT SUN THROUGH MONDAY WILL BE DRY AS QUASI-ZONAL MID LEVEL FLOW BEGINS TO TRANSITION TO SOUTHWEST BY TUESDAY. A SHORTWAVE WILL RIDE UP THROUGH SW TEXAS TUES...BRINGING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. A COLD FRONT MAY SEEP INTO THE AREA WEDNESDAY...PROLONGING THE CHANCE FOR SHOWERS AND THUNDERSTORMS. NORTHWEST FLOW WILL DEVELOP BY MID WEEK...AND THE GFS IS HINTING AT A FEW SHORTWAVES BRINGING MORE RAIN CHANCES LATE IN THE WEEK. SCHULTZ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 75 63 74 53 72 / 50 70 60 70 30 WACO, TX 76 64 74 57 72 / 50 60 50 70 40 PARIS, TX 77 62 78 58 71 / 30 60 30 60 50 DENTON, TX 74 61 74 51 73 / 60 70 60 70 30 MCKINNEY, TX 76 64 75 55 72 / 40 70 40 70 40 DALLAS, TX 76 65 75 55 72 / 50 70 50 70 40 TERRELL, TX 77 64 76 59 71 / 40 60 40 70 50 CORSICANA, TX 77 63 76 58 72 / 30 50 40 70 50 TEMPLE, TX 75 64 74 56 71 / 40 50 50 70 40 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 21/79
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 330 AM CDT THU MAR 29 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301000- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 330 AM CDT THU MAR 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND THIS EVENING ACROSS THE WESTERN TWO THIRDS OF NORTH TEXAS...GENERALLY WEST OF A PARIS...CORSICANA...TO CAMERON LINE. A POWERFUL UPPER LEVEL DISTURBANCE WILL REMAIN NEAR THE 4 CORNERS TODAY WHILE ABUNDANT LOW LEVEL MOISTURE REMAINS IN PLACE AHEAD OF AN APPROACHING DRY LINE. INITIALLY...THUNDERSTORMS WILL REACH THE EXTREME WESTERN PORTIONS OF NORTH TEXAS THIS MORNING AS A BROKEN SQUALL LINE APPROACHES FROM WEST TEXAS. THE SQUALL LINE IS EXPECTED TO WEAKEN AS MOVES INTO NORTH TEXAS. HOWEVER...A FEW SEVERE STORMS WITH DAMAGING DOWNBURST WINDS AND PENNY SIZE HAIL WILL BE POSSIBLE. THUNDERSTORM CHANCES WILL INCREASE THIS AFTERNOON AND TONIGHT AS THE DRY LINE REACHES THE EXTREME WESTERN PORTIONS OF NORTH TEXAS AND STORMS MOVE NORTHEAST ACROSS THE AREA. THE MAIN HAZARDS WILL BE DAMAGING DOWNBURST WINDS AND LARGE HAIL. HOWEVER...A TORNADO OR TWO CANT BE RULED OUT...ESPECIALLY WEST OF A JACKSBORO...GLEN ROSE...TO GATESVILLE LINE. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE THIS AFTERNOON AND TONIGHT MAINLY WEST OF INTERSTATE 35. .DAYS TWO THROUGH SEVEN... THE POTENTIAL FOR SEVERE THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WILL CONTINUE ACROSS MOST OF NORTH TEXAS FRIDAY AS LARGE SCALE ASCENT REMAINS IN PLACE. THE BEST CHANCE OF STORMS WILL BE FRIDAY NIGHT AND EARLY SATURDAY MORNING WHEN A COLD FRONT MOVES ACROSS THE REGION. DAMAGING DOWNBURST WINDS AND LARGE HAIL WILL BE THE MAIN HAZARDS. HOWEVER...ISOLATED TORNADOES CANT BE RULED OUT. ADDITIONAL RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES OVER ALREADY SATURATED SOIL WILL INCREASE THE RISK OF FLASH FLOODING. STORMS WILL QUICKLY END FOR WEST TO EAST SATURDAY MORNING. ANOTHER UPPER LEVEL DISTURBANCE AND COLD FRONT WILL BRING A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED BEFORE NOON WEST OF A BOWIE...GRANBURY...GATESVILLE LINE. SPOTTER ACTIVATION IS POSSIBLE FOR LOCATIONS ALONG AND WEST OF INTERSTATE 35 BY 4 PM.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 857 AM CDT THU MAR 29 2007 TXZ100-101-115-291500- JACK TX-YOUNG TX-STEPHENS TX- 857 AM CDT THU MAR 29 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN JACK COUNTY NORTHEASTERN STEPHENS COUNTY EASTERN YOUNG COUNTY AT 857 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 17 MILES SOUTH OF GRAHAM...MOVING NORTHEAST AT 35 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BRYSON...GRAHAM AND JACKSBORO. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL TO AN INCH PER HOUR...PEA-SIZED HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3285 9877 3276 9859 3321 9805 3343 9857
The Dyess AFB radar (KDYX), 107 km away, was scanning. The volume nearest the first event began at 14:31 UTC.
38 flash flood, 15 thunderstorm wind, 11 hail, 7 tornado, 5 flood, 3 lightning. Local standard time, as filed.
Golfball-sized hail was reported along County Road 1191.
A tree was uprooted and a carport damaged.
Numerous roads were flooded with water as high as two-feet across the county. Highways 6 and 281 were closed, and people were stranded in a car. At least one car was submerged in floodwaters.
County Road 116 closed due to high water.
Baker Crossing on the Paluxy River was underwater.
Extreme flash flooding was reported across the southern half of the county. In Whitney, CR 1245 and Highway 22 were flooded. Cars stalled and were abandoned along Interstate 35 near Hillsboro, and high water rescues were required near Abbott. Roads were washed out near Mertens, and near Penelope and Malone, Ash Creek was reportedly 10-17 feet over CR 308 and Highway 171.
Trees were uprooted and thrown onto cars and houses.
Significant flooding occurred in Bowie as heavy rain fell and storm drains backed up. Several houses had water inside, and a pick-up truck had to be parked on top of a manhole cover to keep it closed. One to two feet of water was reported over Highway 82 west of Nocona and Interstate 75 south of Nocona.
Trees down and power outages reported west of Retreat.
A swift water rescue was required in downtown Italy after two occupants abandoned a flooded vehicle. Numerous other roads were flooded and closed countywide, including Highway 77, portions of Interstate 45, CR 878 near Palmer, Edmonds Road, East Pecan Road, and West Pecan Road in Forreston. Water also flooded a house to a depth of several feet in Waxahachie. Several roads and bridges were washed out due to the heavy rains.
A woman was rescued from floodwaters coming from the Leon River near Strauss Mill Road.
In China Spring, a woman was trapped in a mobile home due to flood waters. In Bosqueville, about twenty families were forced from their homes along the Brazos River outside of Waco due to flooding.
Two transformers were knocked out by lightning. An electrical worker burned his retinas as an arc came off the wires while he was repairing them.
In Clifton, the intersection of State Highway 6 and FM 219 was under about two feet of water. Near Smith's Bend, FM 2490 was flooded and closed, stranding a state trooper. Numerous motorists were also stranded.
Amateur radio operators and spotters reported penny to quarter-size hail.
Flash flooding was reported along Interstate 45, with two cars submerged just north of Corsicana. Two feet of water was reported on Interstate 45 and on Highway 31 east of town. Several businesses in Corsicana were flooded and about sixty people were evacuated from an assisted living center. Several roads and bridges were damaged during this event, and county officials estimate repairs could cost as high as $19 million.
High water rescue required due to flooding.
One to two feet of water over Highways 19 and 198.
Three feet of water over Crawfish Ranch Road.
Highway 279, CR 4044 and CR 4042 were closed and barricaded. Numerous high water rescues were required.
Trees were reported down and power outages occurred in northwest Lamar County and southeast Paris.
Trees uprooted and sheds and outbuildings damaged.
A brief tornado occured with no damage reported.
Brief tornado near Thurber. No damage reported.
Numerous roads closed due to flooding countywide, including Old Christian Road and Highway 254 East near Graford, and FM 2270 near Salesville. Numerous high water rescues were required. A boy who was trying to wakeboard in the flood waters was dragged several blocks and hurt his leg. A man who was believed to be driving on Hell's Gate Drive near Possum Kingdom Lake during the storms was found dead three days later in the lake.
Water over numerous roads in western Parker County. Numerous high water rescues were required. About 100 residents were evacuated due to flooding. Numerous homes were damaged by the high water.
Widespread flooding reported. Numerous roads closed including Highway 380 East and Highway 199.
Numerous roads including Highway 190 was closed with water over it. A swift water rescue was required when a woman and two toddlers were trapped with waist-high water in the house. Severals cars and trucks were stranded and the occupants needed rescuing.
Tornado observed on military base...no damage reported. ASOS measured 71 MPH with tornado on runway.
Golfball-size hail reported by military personnel.
Roads closed and barricaded across the county.
Heavy rains caused Nolan Creek to swell and flow quickly. A boy's body was found two days later downstream near Harker Heights. He apparently fell into the creek behind his house on the Fort Hood military base.
A lightning strike struck a mobile home and destroyed it. No one was injured.
Barns and two homes were damaged. Trees were also blown down.
The back half of a rodeo arena was destroyed. The building was made out of metal.
Sixty-five MPH wind gust reported at Runaway Bay.
Highway 36 was closed due to high water. Six homes were damaged and twenty high water rescues were required. Several vehicles were washed away, and trailers were forced off their foundations by the force of the water. Portions of roads were also washed away.
Widespread flooding across the county with up to three feet of water across roads and yards. Forty people were forced from their homes.
Several roads were under water and closed across the county. In addition, four briges were washed out, and sinkholes developed on North Johnson Loop, Poss Dyer Road, Lake Valley Road, and Denver Road. The sinkhole on Denver Road was six feet deep and twenty-five feet wide.
Bridges were flooded on FM 718. Numerous roads were flooded and closed including FM 101 and FM 810.
A tornado was spotted in Riesel. It touched down briefly and caused no damage.
Trees were blown down and a garage door buckled.
Damage to a house and a storage building.
Homes and businesses flooded with several feet of water.
Lightning struck a tree, causing the tree to split and fall on a car.
Trees uprooted.
Water up to four feet over roads. One business flooded as well.
Flooding reported on CR 341 and CR 328. Both roads were closed. The city park was also evacuated due to flooding.
A limb fell on a car, and a power pole was blown down.
Flooding reported in Corsicana along Highway 22 and also Interstate 45.
Significant flooding occurred countywide. High water rescues were required in Alvarado, a car was stranded in Burleson, and dozens of roads were closed and barricaded.
Significant flooding occurred across the county. In Watauga, a bridge was washed out on Starnes Road. Two cars were stranded by floodwaters in Saginaw, and numerous roads were flooded and closed in Colleyville and Mansfield. About forty people were evacuated in Haltom City. Numerous high water rescues were required, and several homes were damaged by floodwaters. Ambulances were stranded in flood waters in Fort Worth, and firefighters trying to help residents had to be rescued when they became stranded as well. The body of a man who's car was washed into Marine Creek during the storms was found 3 days later.
High water rescues were required near Dry Creek and also Stroud Creek. A pick-up was swept down Fall Creek. One of the occupants of the truck swam to safety while the other two clung to a tree and waited for help. Roads were also flooded in the county. A woman who's car was being swept away escaped by pulling her convertible top down.
There were reports of flooding along Interstate 35.
There were reports of flooding in town.
Fire Department reported flagpoles bending. According to the EF scale this would require winds near 70 MPH.
Several fences, a trampoline, and a gazebo were lofted into the air, twisted, and destroyed.
A storm survey was conducted by the National Weather Service in Fort Worth to ascertain the cause of damage. Based on observed damage and eyewitness reports, a tornado touched down just west of FM 1378 and roughly one mile south of Parker Road. Approximately 25 to 30 homes in and south of the Riverchase subdivision suffered substantial damage to roofs and garage doors. Several other homes suffered minor roof damage, broken windows, and fence damage. In addition, several trees along the track were downed. |This tornado was rated EF-1 with estimated wind speeds of 95 MPH. This tornado developed along the leading edge of a bow echo.
Numerous roads were closed across the county, including Interstate 45 near Ferris and Palmer. Across the county, several homes were flooded, and fifteen bridges were damaged by flood waters. Cars were also submerged near Waxahachie.
Estimated 58 MPH wind gust at Highway 205 and Highway 80.
Many streets in Itasca and Hillsboro were closed due to flooding. Five homes and three bridges were damaged by the floodwaters, and eight high water rescues were required.
Estimated 70 MPH wind gust at Lake Tawakoni.
Continued flooding at low water crossings and low-lying bridges. No road closures.
Numerous roads flooded.
Large trees uprooted and fences and sheds damaged. Wind speed estimated from EF Scale; time estimated from radar.
Flash flooding reported on roads.
A few secondary roads closed due to flooding.
Continued flooding and barricading of a few secondary roads.
Low-water crossings and bridges barricaded due to flooding. Water was reported over Highway 56 near the southern county line.
The Interstate 35 service road south of Gainesville was closed due to earlier rainfall.
A man who had drove into high water on CR 3827 was found dead two days later. He had originally left his pick-up truck in the high water, then went back to help a passenger. The passenger was able to reach safety.
As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.
| Event | Date | Age | Sex | Where | Kind |
|---|---|---|---|---|---|
| Flash Flood, Palo Pinto | 2007-03-30 | 50 | Male | Vehicle/Towed Trailer | Direct |
| Flash Flood, Bell | 2007-03-30 | 2 | Male | In Water | Direct |
| Flash Flood, Tarrant | 2007-03-30 | 80 | Male | Vehicle/Towed Trailer | Direct |
| Flash Flood, Van Zandt | 2007-03-30 | 48 | Male | Vehicle/Towed Trailer | Direct |
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2007Every state in 2007This day in weather historyThe tornado archive for Texas, 2007Warnings in Texas, March 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 15451, 22757, 14333, 14334, 17259, 14335, 14337, 14341, 14342, 14345, 14339, 17266, 15454, 17257, 17267, 14343, 14344, 14348, 14347, 14346, 14349, 14350, 14351, 14352, 14389, 14388, 14390, 14391, 14393, 14392, 14394, 14395, 14399, 14396, 14397, 14398, 15217, 22726, 22758, 14400, and more.